Volume 3, Issue 2
Semilinear Finite Element Method

Jia-Chang Sun

DOI:

J. Comp. Math., 3 (1985), pp. 97-114

Published online: 1985-03

Preview Full PDF 81 1773
Export citation
  • Abstract

In the Ritz-Galerkin method the linear subspace of the trial solution is extended to a closed subset. Some results, such as orthogonalization and minimum property of the error function, are obtained.A second order scheme is developed for solving a linear singular perturbation elliptic problem and error estimates are given for a uniform mesh size. Numerical results for linear and semilinear singular pertubation problems are included.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-97, author = {Jia-Chang Sun}, title = {Semilinear Finite Element Method}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {2}, pages = {97--114}, abstract = { In the Ritz-Galerkin method the linear subspace of the trial solution is extended to a closed subset. Some results, such as orthogonalization and minimum property of the error function, are obtained.A second order scheme is developed for solving a linear singular perturbation elliptic problem and error estimates are given for a uniform mesh size. Numerical results for linear and semilinear singular pertubation problems are included. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9610.html} }
TY - JOUR T1 - Semilinear Finite Element Method AU - Jia-Chang Sun JO - Journal of Computational Mathematics VL - 2 SP - 97 EP - 114 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9610.html KW - AB - In the Ritz-Galerkin method the linear subspace of the trial solution is extended to a closed subset. Some results, such as orthogonalization and minimum property of the error function, are obtained.A second order scheme is developed for solving a linear singular perturbation elliptic problem and error estimates are given for a uniform mesh size. Numerical results for linear and semilinear singular pertubation problems are included.
Jia-Chang Sun. (1970). Semilinear Finite Element Method. Journal of Computational Mathematics. 3 (2). 97-114. doi:
Copy to clipboard
The citation has been copied to your clipboard